# SDR IXXA100006S

- Difficulty date: December 23, 2009
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 94,427 hours, 39,645 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Part time: 94,427 hours, 39,645 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER SKIN CRACKED AT STATION 428.0.  REPAIRED SKIN IAW CASTLE SKETCH 20100104028.
